Sums of Kloosterman sums in the prime geodesic theorem
Journal article, 2019

We develop a new method for studying sums of Kloosterman sums related to the spectral exponential sum. As a corollary, we obtain a new proof of the estimate of Soundararajan and Young for the error term in the prime geodesic theorem.


Olga Balkanova

Chalmers, Mathematical Sciences, Algebra and geometry

Dmitry Frolenkov

National Research University Higher School of Economics

Russian Academy of Sciences

Quarterly Journal of Mathematics

0033-5606 (ISSN) 1464-3847 (eISSN)

Vol. 70 2 649-674 hay060

Subject Categories

Probability Theory and Statistics

Signal Processing

Mathematical Analysis



More information

Latest update